# SDR SIMA2012030002

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 23,224 hours, 20,454 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 8GH00455428
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4522 THE CREW REPORTED THE FIRST OFFICER’S READING LIGHT BULB SHATTERED WITH A LOUD BANG AND PRODUCED A BURNING ODOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S READING LIGHT IAW EMB 135 AMM 33-11-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
